# SDR AALA202108106375

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,615 hours, 6,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE R2 DOOR EMERGENCY EXIT ACCUMULATOR PRESSURE IS LOW. SERVICED DOOR ASSIST ACCUMULATOR PER AMM 52-22-00.
